# SDR 95ZZZW341

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: M15851622
- Condition: Failed
- Location: Radar
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RADAR INTERMITTENTLY INOP.  ANNUNCIATES 'ANTENNA' IN BOTH 'TEST' AND 'WX' MODES.  PERFORMED AIR TURNBACK, LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RADAR INDICATOR.  OPS CHECK GOOD PER BOEING MM 34-41-0.
